# SDR AALA20110324DWH01

- Difficulty date: March 23, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N627AA
- Make and model: Boeing 757223
- Aircraft serial: 24585
- Aircraft time: 64,677 hours, 22,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROWN SKIN BY BODY STATION 394 STRINGER 4 LEFT DAMAGED.  ACCOMPLISHED DOUBLER REPAIR PER EA B757-53-015839.
